The multiplicity one case of Lusztig's conjecture

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Duke Mathematical Journal
Verlag: Duke University Press
Jahr der Veröffentlichung: 2010
Band: 153
Heftnummer: 3
Seitenbereich: 551-571
ISSN: 0012-7094


Abstract


We prove the multiplicity one case of Lusztig's conjecture on the irreducible characters of reductive algebraic groups for all fields with characteristic above the Coxeter number. © 2010.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Fiebig, P. (2010). The multiplicity one case of Lusztig's conjecture. Duke Mathematical Journal, 153(3), 551-571. https://dx.doi.org/10.1215/00127094-2010-031

MLA:
Fiebig, Peter. "The multiplicity one case of Lusztig's conjecture." Duke Mathematical Journal 153.3 (2010): 551-571.

BibTeX: 

Zuletzt aktualisiert 2018-16-12 um 20:50